MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH TOTAL PROTEIN_2 (URINE) (UPRO)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH TOTAL PROTEIN_2 (URINE) (UPRO)
Model Number ATELLICA CH TOTAL PROTEIN_2 (URINE) (UPRO)
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center.Siemens headquarters support center (hsc) reviewed the information provided by the customer.Hsc found that all the provided results (including atellica) are all on the lower side of the assay range, and as per the interpretation of results section of the instructions for use (ifu) states: results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings.The result of 0.05g/l is below the analytical measurement range and analytical sensitivity of the exl ucfp assay and thus should be reported as <0.06 g/l not 0.05 g/l.The dimension exl and atellica ch 930 module results equivalent since they are both below their respective analytical measurement ranges.The patient diagnosis and medication list were not provided and could contribute to different results when being measured by different methodologies and analyzers.The samples in question repeat as <0.01 g/l, and therefore the system and sample integrity were not suspected to be causing these lower results.Both samples in question were collected 3 days before testing and stored refrigerated prior to processing the testing.Per the ifu, specimens may be stored for up to 3 days at 4°c or stored frozen for up to 6 months at -20°c for urine and csf.The samples in question were on the edge of the acceptable storage of the samples.Based on this information hsc cannot definitively identify the cause of these lower results on the upro atellica and exl ucfp assays.Methodology and detection are different and therefore results may vary based on the this.A system or product non-conformance was not identified.The cause for the discordant falsely depressed upro samples results is unknown.The instrument is performing within specification.No further evaluation of the device is required.
 
Event or Problem Description
Two discordant, falsely depressed total protein_2 (urine) (upro) results were obtained using atellica ch 930 module.The initial results were performed using an alternate non-siemens method.The initial results were considered correct and were reported to the physician(s).The samples were repeated using siemens atellica ch 930 module (both samples) and dimension exl (sample id (b)(6) for troubleshooting purpose only).The repeat results from atellica ch 930 module were considered discordant and were not reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely depressed upro results.

Brand Name
ATELLICA CH TOTAL PROTEIN_2 (URINE) (UPRO)
Common Device Name
ATELLICA CH TOTAL PROTEIN_2 (URINE) (UPRO)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key9469432
Report Number2432235-2019-00453
Device Sequence Number11758958
Product Code CEK
UDI-Device Identifier00630414595870
UDI-Public00630414595870
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2019
Device Model NumberATELLICA CH TOTAL PROTEIN_2 (URINE) (UPRO)
Device Catalogue Number11097524
Device Lot Number190142
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2019
Initial Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1